RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 5, Pages 1091–1101 (Mi izv1220)  

Multilinear identities in Lie rings associated with periodic groups

N. N. Repin


Abstract: In this paper a complete basis is found for the system of multilinear identities of the Lie algebra $L(B(\infty,q))$ associated with a free periodic group $B(\infty,q)$ of countable rank and of arbitrary exponent $q\in\mathbf N$. This result is a generalization of one of Vaughan-Lee for groups of prime exponent.
Bibliography: 7 titles.

Full text: PDF file (1007 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:2, 413–423

Bibliographic databases:

UDC: 512.5
MSC: Primary 17B60, 20F40; Secondary 20F50
Received: 05.03.1988

Citation: N. N. Repin, “Multilinear identities in Lie rings associated with periodic groups”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988), 1091–1101; Math. USSR-Izv., 33:2 (1989), 413–423

Citation in format AMSBIB
\Bibitem{Rep88}
\by N.~N.~Repin
\paper Multilinear identities in Lie rings associated with periodic groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 5
\pages 1091--1101
\mathnet{http://mi.mathnet.ru/izv1220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972098}
\zmath{https://zbmath.org/?q=an:0677.17019}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 2
\pages 413--423
\crossref{https://doi.org/10.1070/IM1989v033n02ABEH000849}


Linking options:
  • http://mi.mathnet.ru/eng/izv1220
  • http://mi.mathnet.ru/eng/izv/v52/i5/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:128
    Full text:41
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019